MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Air Embolism (1697); Non specific EKG/ECG Changes (1817)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that air embolism occurred.A left atrial appendage closure procedure was being performed.Approximately 5 minutes after the 24mm watchman flx pro closure device and delivery system were inserted into the anatomy, the patient experienced st segment elevation.Approximately 5 minutes later, while examining transesophageal echocardiogram (tee), air was visualized first in the appendage, and then later in the apex of the left ventricle.Contrast of the coronary arteries was performed which identified no blockage.The st segment elevation continued but headed back towards baseline and eventually resolved, resuming normal sinus rhythm.The implanting physician determined it was safe to resume the procedure, and a 20mm watchman flx pro closure device was implanted.The patient was kept overnight for observation.
 
Additional Manufacturer Narrative
Although this report is for a watchman delivery system, we are notifying you of the field action for product advisory on the watchman access systems since these two components are used together in left atrial appendage closure procedures.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50736613
Report Number2124215-2026-48768
Device Sequence Number10620712
Product Code NGV
UDI-Device Identifier00191506004590
UDI-Public(01)00191506004590(17)290314(10)38840966
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60240
Device Catalogue NumberM635WU60240
Device Lot Number0038840966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/11/2026
Date Device Manufactured03/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
97423085-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age87 YR
Patient SexFemale